Had successful cataract surgery. But, I developed symptoms of laryngitis immediately upon starting these drugs. I've checked all the literature and it is not mentioned anywhere. Anyone else have this problem???
You are probably just a little run down after your surgery and your immune system isn't working as well as it should. Also the medication you are taking can suppress the immune system making you more susceptible to bacterial and viral infections.
If the laryngitis does not go away or gets worse then see your doctor.
Am new here & having difficulty posting a question that is similar to yours. So will post a brief answer and then ask my question here as well, in case others may be able to answer. Many thanks for your indulgence!
I too just had cataract surgery (one week ago) and am on Omnipred (see details below). Have also experienced larynx pain, but was thinking it was probably from the Azopt. Now after seeing your question, am wondering if Omnipred (as well as, possibly, Azopt) could be involved. Are you taking any eye drop med for glaucoma? OK, here is the question I have tried to post a dozen times and system doesn't seem to accept it:
Question about EYEDROP INTERACTIONS & PAIN:
Am taking Azopt to lower eye pressure (from glaucoma) and after recent cataract surgery have been taking multiple doses of Azopt, Omnipred (prednisolone), Vigamox (antibiotic) and Xibrom (anti-inflammatory) eyedrops several times a day. Have noticed increasing pain in various areas, such as left mastoid area (behind ear), larynx/voice box area, right flank pain (like liver or gall bladder or pancreas area), and even right foot pain (like arthritis). Do these sound like drug interactions, or side-effects from Azopt and the Omipred (prednisolone steroid)? (Suspect the larynx pain is from Azopt as it seemed to start before the cat. surg.) Would welcome some insight. Am concerned because doctor wants to continue this regimen for several weeks (possibly 6 wks or more) and it's only been a week, and am already experiencing pains described. Thanks for any input. (PS Am now done with the Vigamox as of yesterday.)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 29 Oct 2009 • 2 answers
Posted 15 Jul 2010 • 2 answers
Posted 24 Mar 2011 • 1 answer
Posted 30 Jul 2011 • 2 answers